# SDR CA020807004

- Difficulty date: July 30, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Airbus A330-342
- Aircraft time: 17,032 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Monitor
- Part number: RDAV709101
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT THE LCD MONITOR AT L2 DOOR STOPPED WORKING AND EMITTED A BURNING SMELL. ON ARRIVAL IN CDG, MAINTENANCE INSPECTED THE MONITOR AND ITS ASSOCIATED WIRING AND FOUND NO DAMAGE. THE SYSTEM WAS DEACTIVATED (CONNECTOR REMOVED AND THE C/B PULLED) AND PUT ON MEL 25-20-01. THE VIDEO WAS REPLACED AT A LATER DATE AND SYSTEM CHECKED SERVICEABLE.
